ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2016.2.5919

Application of Simonenko-Kozak's Local Principe in the Section Method Theory of Solving Convolution Equations with Operator Coefficients

Lukin A. V.
Vladikavkaz Mathematical Journal 2016. Vol. 18. Issue 2.
Abstract:
In this work we generalize the Simonenko-Kozak's local structure to algebras generated by multidimensional operators with compact coefficients. Then we apply this local structure to receive the criteria of applicability the method of solving equations for multidimensional convolution operators with compact coefficients.
Keywords: integral operator, convolution operator, local method, section method, compact coefficients.
Language: Russian Download the full text  
For citation: Lukin A. V. Application of Simonenko-Kozak's local principe in the section method theory of solving convolution equations with operator coefficients // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 19, no. 2, pp. 55-66. DOI 10.23671/VNC.2016.2.5919
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт